Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Hing Sun LUK, Stephen S.-T. YAU "Invariant Kohn-Rossi cohomology and obstruction to embedding of compact real -dimensional manifolds in ," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 48(1), 61-68, (January, 1996)